MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 SENSOR; OXIMETER
Model Number 4050
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.H3 - other text: product not returned.
 
Event or Problem Description
The customer reported, "under low-light conditions (bed headboard lamp), at approximately 5:00 pm, the pulse oximeter showing a good plethysmographic waveform and an adequate perfusion index indicated an spo2 of 99%.The patient had warm skin.The sensor was tested on several fingers of an unspecified hand.At the time of arterial blood gas analysis, the measured oxygen saturation was 78%.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was found to provide accurate measurements within specification.The sensor was confirmed to be functioning as designed.E1: initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description

Brand Name
RD SET DCI SPO2 SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24274989
Report Number3019388613-2026-00034
Device Sequence Number21337648
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public(01)00843997009843(11)240621(10)24FBZ
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Device Lot Number24FBZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS X3, MASIMO PN 4078 LOT 22HGS; PHILIPS X3, MASIMO PN 4078 LOT 22HGS
Patient Age67 YR
Patient SexUnknown